# SDR ALGA201306187453

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N189AL
- Make and model: Bell 206L-4
- Aircraft serial: 52340
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: A7130
- Condition: Destroyed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 GRIP FINGER DOUBLER CORRODED AND SEPARATED APPROX 8".
